# SDR MALA050165

- Difficulty date: February 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 53 hours, 20 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV/GALLEY SEAT TRACK, P/N 7253721-459, IS CORRODED AND IS BEING REPLACED IAW SRM 51-40-27.  FOUND DURING 4Y/2Y CHECK IN BNA.
